# SDR QXEA0001556

- Difficulty date: June 6, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 4,979 hours, 7,084 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- DENTS ON TRAILING RUDDER AT LEFT HAND SKIN.  REPAIRED IAW DHC-8 SRM 55-40-16 AND SRM 55-40-28, FIGURE 3.
